Skip to Main content Skip to Navigation
Journal articles

Large and moderate deviations principles for kernel estimators of the multivariate regression.

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00678977
Contributor : Nadège Arnaud <>
Submitted on : Wednesday, March 14, 2012 - 1:55:50 PM
Last modification on : Monday, February 10, 2020 - 6:13:49 PM

Links full text

Identifiers

Collections

Citation

Abdelkader Mokkadem, Mariane Pelletier, Baba Thiam. Large and moderate deviations principles for kernel estimators of the multivariate regression.. Mathematical Methods of Statistics, Allerton Press, Springer (link), 2008, 17 (2), pp.146-172. ⟨10.3103/S1066530708020051⟩. ⟨hal-00678977⟩

Share

Metrics

Record views

166